# SDR SWAA2022072528617

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 66,981 hours, 39,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: BN251343
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1675 ARE INOP / [01] REMOVED AND REPLACED BATTERY PACK AT M1675AND PERFORMED GOOD INSTALL TEST AS PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
